# SDR CALA2025120811822

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 111,423 hours, 14,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DR-1L INOP CLEANED LAMP SOCKET AND RELAMPED SEVERAL TIMES NO HELP. REPLACED POWER SUPPLY AND BATTERY NO HELP. MEASURED 5V AT EXTERIOR LAMP SOCKET. MEASURED 6V AT INTERIOR EMERGENCY LAMP SOCKET. DEFERRED EMERGENCY SLIDE EXTERIOR LIGHT AT DR-1L FOR TIME MEL 3351J REJECTING MEL RESTRICTION IS DAY ONLY RANG POSITIVE LEAD FROM SOCKET TO EMERG POWER SUPPLY. CONTINUITY CHECKED GOOD. CONTINUITY CHECK FROM SOCKET TO GROUND MEASURING 2K OHM. FOUND GROUND AT TERMINAL BLOCK GB04031 LOOSE. RESECURRED GROUND INSIDE BLOCK. PERFORMED OPS CHECK OF EMERGENCY LIGHTING PER AMM 33-51-00-710-802. OPS CHECK GOOD.
